# SDR C2XA08CL022

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 16,497 hours, 12,708 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00626500
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2080 - THE CREW REPORTD COCKPIT READING LIGHT CIRCUIT BREAKER H-11 POPPED IN FLIGHT.  ALSO REPORTED A BURNING SMELL.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL 25-12-02.  SUPPLEMENT TO FOLLOW.  MAINTENANCE REPLACED THE CAPTAIN`S READING LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
